Connection situations under uncertainty and cost monotonic solutions

S. Moretti, S.Z. Alparslan-Gok, R. Brânzei, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

25 Citations (Scopus)


This paper deals with cost allocation problems arising from connection situations where edge costs are closed intervals of real numbers. To solve such problems, we extend to the interval uncertainty setting the obligation rules from the theory of minimum cost spanning tree problems, and study their cost monotonicity and stability properties. We also present an application to a simulated ad hoc wireless network using a software implementation of an appealing obligation rule, the P-value.
Original languageEnglish
Pages (from-to)1638-1645
JournalComputers & Operations Research and their application to problems of world concern: An international journal
Issue number1
Publication statusPublished - 2011


Dive into the research topics of 'Connection situations under uncertainty and cost monotonic solutions'. Together they form a unique fingerprint.

Cite this